# SDR SWAA2023061350650

- Difficulty date: May 21, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W SPOILER PANEL NO- 6 LOWER SURFACE NEW DENT APPEARS CRACK BETWEEN DOUBLER REPAIRS @ CENTER SECTION MKD DOT<[01] PARTS TRANSACTION ACCOMPLISHED.;[02] REMOVED AND REPLACED L/W SPOILER PANEL #6 IN REFERENCE AMM 27-62-12-000-801 AND AMM 27-62-12-400-801.;[03] VERIFIED STEP 1 AND 2.;[04] VERIFIED;[05] VERIFIED COMPLETED ALL STEPS.
